Rated 5.0/5 based on 16 votes

Top
10
Doctor insights on: Why Does One Side Of My Face Get Beat Red And Hot

Share
Dr. Daniel Lebowitz
780K people helped
Get help from a real doctor now
Continue
2

2
Why does only my right side of face get red and hot?

Why does only my right side of face get red and hot?

Rosacea: Rosacea often flares when something causes the blood vessels in the face to expand, which causes redness. Things that cause a flare-up are called triggers. Common triggers are exercise, sun and wind exposure, hot weather, stress, spicy foods, alcohol, and hot baths. Swings in temperature from hot to cold or cold to hot can also cause a flare-up of rosacea. ...Read more

Dr. Daniel Lebowitz
780K people helped
Get help from a real doctor now
Continue
3

3
I had juverderm applied on my labionasal areas. One side of my face developed necrosis and then healed. I have redness. How long will redness last?

I had juverderm applied on my labionasal areas. One side of my face developed necrosis and then healed. I have redness. How long will redness last?

Several months: Wow, that is hard to do! they must have put in a ton of juvederm. Your area of redness will heal like any scar. General scar healing times are 12-18 months but the face heals faster. Keep the scar out of the sun to prevent it from becoming darker than the surrounding skin. 30 sun block, wide brimmed hats, etc. Good luck. ...Read more

See 2 more doctor answers
4

4
What can cause this and it gets worse when I get hot or mad the redness of my face.

What can cause this and it gets worse when I get hot or mad the redness of my face.

Red face: Your face has many blood vessels -- and many are close to the surface of your skin. This can increase as you age. They are very responsive to emotion like embarrassment, anger, etc. Because of your mind-body connection. Also some people have a condition called rosacea -- you get red face w/spicy foods, heat, alcohol, etc http://www.Webmd.Com/skin-problems-and-treatments/rosacea-7/default.Htm. ...Read more

5

5
I 'm hot all the time, even at cool temperatures. When I exercise I get overheated, face turns red, glasses fog up, but I don't sweat? Whats wrong?

I 'm hot all the time, even at cool temperatures.  When I exercise I get overheated, face turns red, glasses fog up, but I don't sweat?  Whats wrong?

Anhidrosis: You might have anhidrosis. That means you don't have sweat glands. You should visit your primary care physician or a dermatologist. ...Read more

See 1 more doctor answer
6

6
At night my face and ears get really red and hot to the touch. Never happens during the day and is always gone in the morning. Not bumpy or itchy. What is this?

At night my face and ears get really red and hot to the touch. Never happens during the day and is always gone in the morning. Not bumpy or itchy. What is this?

Overheated: If your room is too warm, your body temperature may be driven up without the regulatory mechanism of vasodilation, which often occurs at the cheeks and ears, allowing heat to be emitted out of the body, thereby keeping your internal body temperature normal. As the night progresses and you move into a restful sleep, the body temperature falls, so the blood vessels would no longer be dilated. ...Read more

Dr. Daniel Lebowitz
Board Certified
780K people helped
Get help from a specialist now
Continue
7

7
I have itching and small red pumps on the side of face they will go away for awhile then return. Sometimes I will get them on my forehead and neck?

I have itching and  small red pumps on the side of face  they will go away for awhile then return. Sometimes I will get them on my forehead  and neck?

Reaction 2 somthing: Itchy red bumps generally mean the skin is reacting (allergy) to something. Could be to a new detergent on your pillow, lotions, fragrances, jewelry, anything that may be contacting the skin in the affected areas. Hydrocortisone cream can help with symptoms of contact dermatitis. Follow up with a doctor can confirm the problem and rule out other causes. Hope this helps! ...Read more

8

8
Why does tramadol make everything numb to the touch and my left side of my cheek get red hot?

Why does tramadol make everything numb to the touch and my left side of my cheek get red hot?

Dual mechanism: Tramadol is an analgesic which in addition weakly inhibits norepinephrine/serotonin reuptake. This is an effect similar to certain antidepressants and may be the cause of your symptoms. Check it out with your physician there may be an alternative if this becomes botthersome. ...Read more

9

9
Is it normal for my face and ears to get red/hot after my Adderall starts wearing off?

Is it normal for my face and ears to get red/hot after my Adderall starts wearing off?

Maybe not related: The symptoms of one's face and ears getting hot and reddened after Adderall wears off are not reported side effects associated with amphetamine-type medications. It is unlikely Adderall is the source of the symptoms. A primary care doctor can review one's other medications, over-the-counter drugs, vitamins, supplements, alcohol, illegal drugs, etc..., to see if there may be some interaction. ...Read more

See 1 more doctor answer
10

10
How can I get rid of the redness in my face?

How can I get rid of the redness in my face?

Lasers: Redness is caused by blood vessels in the face. Shrinking the blood vessels with lasers can help decrease the red appearance. Lasers which treat blood vessels include: ktp, nd:yag, pulsed dye, intense pulsed light (ipl). Sun and meds that increase sensitivity to the sun (ie: retin-a, certain oral antibiotics, accutane) exacerbate redness. ...Read more

Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Daniel Lebowitz
780K people helped
Continue
67,000 doctors available
Find us on Facebook